Florida, 2013Funnel Clouds in Florida, June 12, 2013
June 12, 2013 · NWS MFL · 2 events in 2 counties and zones
A moist and unstable airmass resulted in scattered afternoon showers and thunderstorms across South Florida.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A moist and unstable airmass resulted in scattered afternoon showers and thunderstorms across South Florida.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Jun 12, 8:05 AM EST, 4 hours 49 minutes earlier.
Area forecast discussion, Jun 12, 8:05 AM EST, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
905 AM EDT WED JUN 12 2013
.UPDATE...
MID/UPPER LEVEL TROUGH OVER SOUTH-CENTRAL FLORIDA THIS MORNING
WILL BE THE PRIMARY FEATURE AFFECTING OUR AFTERNOON CONVECTION
TODAY. MORNING SOUNDING DATA SHOWS 500 MB TEMPS IN THE -9C RANGE
ACROSS CENTRAL/SOUTH FLORIDA, BUT WITH THE MID/UPPER TROUGH MOVING
SOUTH, EXPECT COLDER AIR ALOFT WITH MODEL SOUNDINGS SHOWING -10C
AT 500 MB THIS AFTERNOON. ADDING TO THE POTENTIAL INSTABILITY IS
AN UPPER LEVEL WIND MAX AROUND 50 KTS MOVING ACROSS THE SE GULF
AND STRAITS OF FLORIDA, PLACING THE SOUTHERN FLORIDA PENINSULA IN
THE DIFFLUENT EXIT REGION, AS WELL AS SOME MOISTURE POOLING IN THE
LOWER TO MID LEVELS OVER FAR SOUTH FLORIDA. ALL THIS POINTS TO AN
ACTIVE AFTERNOON OF CONVECTION ACROSS MUCH OF THE AREA WITH THE
POTENTIAL FOR STRONG TO EVEN BORDERLINE SEVERE STORMS. MAIN FOCUS
OF ACTIVITY WILL BE INITIALLY OVER THE INTERIOR AND WESTERN
SUBURBS OF SE FLORIDA AROUND 1-2 PM, THEN GRADUALLY SHIFTING TO
THE SW GULF COAST BY LATE AFTERNOON AS THE STEERING FLOW BECOMES
NE TO SW. HAVE ADJUSTED THE AFTERNOON POPS HIGHER OVER THE
INTERIOR AND GULF COAST TO ACCOUNT FOR THIS.
MOLLEDA
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 89 76 89 76 / 20 20 20 20
FORT LAUDERDALE 88 77 89 76 / 20 20 20 20
MIAMI 89 77 90 75 / 30 20 20 20
NAPLES 89 74 88 74 / 30 20 20 20
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
PUBLIC/MARINE...59/MOLLEDA
AVIATION/RADAR/FIRE...54/BNB
Hazardous weather outlook, Jun 12, 8:15 AM EST, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
915 AM EDT WED JUN 12 2013
AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
130115-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
915 AM EDT WED JUN 12 2013
...STRONG WITH EVEN A FEW SEVERE STORMS POSSIBLE TODAY OVER SOUTH FLORIDA...
...SLIGHT RISK OF WATERSPOUTS OVER ATLANTIC AND GULF WATERS TODAY...
...SLIGHT RISK OF RIP CURRENTS EAST COAST BEACHES OF SOUTH FLORIDA...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS: STRONG STORMS WILL BE POSSIBLE THIS AFTERNOON OVER
SOUTH FLORIDA WITH EVEN A FEW SEVERE STORMS OVER THE INTERIOR
AREAS. MAIN IMPACTS WILL BE FREQUENT LIGHTNING...HAIL...GUSTY
WINDS AND HEAVY DOWNPOURS.
WIND: GUSTY WINDS UP TO 60 MPH WILL BE POSSIBLE IN THE STRONGEST STORMS
THAT DO DEVELOP TODAY.
HAIL: HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE IN THE
STRONGEST STORMS THAT DEVELOP TODAY.
FLOODING: AMPLE DEEP MOISTURE COMBINED WITH CONTINUED WEAK
STEERING FLOW WILL ALLOW FOR THE POSSIBILITY OF LOCALIZED
FLOODING FROM ANY HEAVY SHOWERS AND STORMS.
TEMPERATURES: MAXIMUM HEAT INDICES THIS AFTERNOON ARE EXPECTED TO
RANGE BETWEEN 100 AND 105 DEGREES ACROSS THE WESTERN INTERIOR.
WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS OVER THE
ATLANTIC AND GULF WATERS OF SOUTH FLORIDA TODAY WITH ANY SHOWERS
AND THUNDERSTORMS.
RIP CURRENTS: CONTINUED EAST TO SOUTHEAST FLOW WILL RESULT IN A
SLIGHT RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS
EACH DAY...ESPECIALLY OVER THE INTERIOR.
HEAT INDICES EACH DAY MAY EXCEED 100 DEGREES ACROSS PORTIONS OF
THE WESTERN INTERIOR.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.
FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
BAXTER
In the hours before
Local storm report, Jun 12, 11:28 AM EST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1228 PM EDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 PM HAIL KENDALL 25.68N 80.32W
06/12/2013 E0.25 INCH MIAMI-DADE FL PUBLIC
PUBLIC REPORTED PEA-DIME SIZED HAIL 163RD AVE 103 ST
&&
EBAUGHSpecial weather statement, Jun 12, 11:44 AM EST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1244 PM EDT WED JUN 12 2013
FLZ073-074-121745-
INLAND MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL
1244 PM EDT WED JUN 12 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL MIAMI-DADE
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO
55 MPH...UP TO NICKEL-SIZED HAIL...
* UNTIL 145 PM EDT
* AT 1239 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KENDALE
LAKES TO 4 MILES WEST OF HOMESTEAD GENERAL AIRPORT. THESE STORMS
WERE NEARLY STATIONARY.
* THE LINE OF STORMS WILL AFFECT...
THE HAMMOCKS...
INTERSECTION KROME AND KENDALL DRIVE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2569 8036 2549 8057 2551 8081 2583 8057
2569 8047
TIME...MOT...LOC 1644Z 131DEG 1KT 2572 8042 2551 8062
BAXTERSpecial weather statement, Jun 12, 12:09 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
109 PM EDT WED JUN 12 2013
FLZ069-070-075-121815-
COASTAL COLLIER COUNTY FL INLAND COLLIER COUNTY FL MAINLAND MONROE FL
109 PM EDT WED JUN 12 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEASTERN
COLLIER COUNTY...MAINLAND MONROE COUNTY...FOR FREQUENT TO EXCESSIVE
LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED
HAIL...
* UNTIL 215 PM EDT
* AT 105 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
AREA OF STRONG THUNDERSTORMS OVER MAINLAND MONROE COUNTY.
THESE STORMS WERE NEARLY STATIONARY.
* THE AREA OF STRONG STORMS WILL AFFECT...
RURAL MAINLAND MONROE COUNTY
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2530 8098 2532 8097 2533 8099 2533 8104
2536 8107 2538 8103 2541 8101 2542 8104
2543 8113 2549 8118 2570 8128 2573 8122
2576 8126 2579 8128 2580 8132 2584 8134
2588 8087 2526 8087
TIME...MOT...LOC 1708Z 315DEG 1KT 2572 8118 2537 8090
BAXTERSpecial weather statement, Jun 12, 12:15 PM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
115 PM EDT WED JUN 12 2013
FLZ073-121815-
INLAND MIAMI-DADE COUNTY FL
115 PM EDT WED JUN 12 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHWESTERN
MIAMI-DADE COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS
FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...
* UNTIL 215 PM EDT
* AT 109 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES
NORTHEAST OF DADE-COLLIER TRAINING AIRPORT TO 9 MILES EAST OF SHARK
VALLEY OBS TOWER...AND MOVING WEST AT 5 MPH.
* THE LINE OF STORMS WILL AFFECT...
US 41 AROUND FORTYMILE BEND
RURAL NORTHWESTERN MIAMI-DADE COUNTY
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2566 8055 2563 8087 2598 8087 2598 8079
2597 8068 2596 8068 2596 8063 2581 8057
TIME...MOT...LOC 1714Z 094DEG 5KT 2597 8072 2569 8064
BAXTERSpecial weather statement, Jun 12, 12:29 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
129 PM EDT WED JUN 12 2013
FLZ067-121830-
INLAND PALM BEACH COUNTY FL
129 PM EDT WED JUN 12 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL PALM BEACH
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO
55 MPH...UP TO NICKEL-SIZED HAIL...
* UNTIL 230 PM EDT
* AT 126 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES WEST OF WELLINGTON...AND MOVING WEST AT
5 MPH.
* THE STORM WILL AFFECT...
LION COUNTRY SAFARI...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2651 8048 2676 8049 2676 8022 2656 8021
TIME...MOT...LOC 1729Z 082DEG 5KT 2665 8033
BAXTER
Special weather statement, Jun 12, 12:52 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
152 PM EDT WED JUN 12 2013
FLZ070-071-073-121845-
INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL INLAND MIAMI-DADE
COUNTY FL
152 PM EDT WED JUN 12 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHWESTERN
BROWARD COUNTY...NORTHWESTERN MIAMI-DADE COUNTY...EASTERN COLLIER
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO
55 MPH...UP TO NICKEL-SIZED HAIL...
* UNTIL 245 PM EDT
* AT 148 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
NORTHWEST OF MICCOSUKEE INDIAN RESERVATION TO 7 MILES NORTHEAST OF
DADE-COLLIER TRAINING AIRPORT...AND MOVING WEST AT 10 MPH.
* THE LINE OF STORMS WILL AFFECT...
MILE MARKER 60 ON ALLIGATOR ALLEY...
COLLIER COUNTY REST AREA ON ALLIGATOR ALLEY...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2624 8127 2625 8089 2615 8085 2589 8075
2586 8113
TIME...MOT...LOC 1752Z 082DEG 10KT 2620 8096 2591 8082
BAXTERFunnel Cloud, Palm Beach
- When
- June 12, 12:54 PM EST
- Where
- Palm Beach County, 0.36 mi NNW of Loxahatchee
- Reported by
- Airplane Pilot
- Coordinates
- 26.685, -80.352
A pilot reported a funnel cloud 20 miles west of Palm Beach International Airport or about 9 miles SSW of Lion Country Safari.
Funnel Cloud, Collier
- When
- June 12, 1:30 PM EST
- Where
- Collier County, 2.85 mi NW of Marco Is Arpt
- Reported by
- Law Enforcement
- Coordinates
- 26.031, -81.701
Two funnel clouds were reported by Collier County Sheriffs Office near the Fiddlers Creek area.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Iowa, June 12 to 13, 2013$2.0 million · EF3 · 53 events
- Tornado and Hail in Ohio, June 12 to 13, 20131 injured · $2.8 million · EF0 · 85 events
- Excessive Heat in Arizona, June 12, 20131 death · 2 events
- Tornadoes and Flash Flood in Illinois, June 12, 2013$352,000 · EF1 · 61 events
- Flash Flooding and Hail in West Virginia, June 12 to 13, 2013$3.5 million · 70 kt wind · 26 events
- Tornadoes and Damaging Winds in Ohio, June 12 to 13, 2013$841,000 · EF0 · 29 events
- Tornadoes and Damaging Wind in Illinois, June 12, 20131 injured · EF2 · 3 events
- Flash Flooding and Hail in Minnesota, June 12, 2013$275,000 · 2.75 in hail · 28 events
- Hail and Damaging Winds in Wisconsin, June 12, 2013$235,000 · 1 in hail · 11 events
- Flash Flood in Ohio, June 12 to 13, 2013$200,000 · 1 event
- Flash Flood and Hail in Michigan, June 12 to 13, 2013$95,000 · 1 in hail · 8 events
- Flash Flooding and Flood in Iowa, June 12 to 13, 2013$90,000 · 1 in hail · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 461669, 461670.